# SDR COEA2014040443908

- Difficulty date: February 9, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 33,352 hours, 44,665 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: S53670001200202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE.  DORSAL PANEL MOUNTING ANGLES ARE CORRODED, FWD OF PANEL 321AL.  BOTH ANGLES WERE REPLACED WITH NEW PARTS IAW ATR42 SRM.
